# SDR HNAA2025040300194

- Difficulty date: April 2, 2025
- Submitted: April 3, 2025
- Operation: Air carrier
- Aircraft: N918AE
- Make and model: Emb EMB-145LR
- Aircraft serial: 14500902
- Aircraft time: 44,794 hours, 40,336 cycles
- System (JASC): 7700 · Engine Indicating System
- Part: Sensor
- Part number: 23073715
- Part serial: AWK00023109V
- Condition: Abnormal
- Location: Zone 400
- Part time: 40,643 hours, 35,573 cycles
- Stage of operation: CL
- How discovered: O
- Nature of condition: J
- Precautionary procedure: A

## Discrepancy

IN THE CLIMB FROM CLT E1 OIL TEMPERATURE WENT INTO THE RED FOR APPROXIMATELY 1 MINUTE THEN RETURNED TO NORMAL. 20 PSI INCREASE INDICATION OIL PRESSURE, OIL TEMPERATURE WAS MAXED OUT AT 138 DEGREES TOP OIL TEMPERATURE.  FACT  02APR25  19:28  CLT   R+R'D #1 ENG OIL TEMP/PRESS SENSOR IAW RRMM 79-31-10 OPS+LEAK CHECK GOOD. A/C GOOD FOR SERVICE.
